# SDR 08FDEA02936

- Difficulty date: July 16, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC19492
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBD FLAP SURFACE SKIN HAS 6 DENTS IN THE INBD EDGE AREA.  CHECKED DENTS AND FOUND TO BE OUT OF LIMITS AT STA  XOFH 478 AND 503 IAW DC/MD-10 SRM 57-10-00, FIG 48, VOL I.  CUT OUT DAMAGED AREAS.  MATERIAL ID FOR DOUBLERS 2024-T3, 0.050, PO 623403.1, FILLERS 2024-T3, 0.046, PO 600955.2.  FABRICATED IAW DC MD 10 SRM 57-10-00, FIG 85; VOL I AND SRM 57-52-01, FIG 8, VOL III.   ALODINED AND PRIMED IAW DC/MD-10 SRM 51-21-01, VOL II, PGS 21-24.  INSTALLED IAW DC/MD-10 SRM 51-35-02, VOL II.
